Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help with Effexor Withdrawals HappyGirl

Posted by jujube on October 3, 2004, at 14:42:16

In reply to Re: Help with Effexor Withdrawals, posted by HappyGirl on October 3, 2004, at 0:43:43

I have a question. I was on Effexor XR for 6 months mostly for high anxiety (highest dose - 225 mg then back down to 150 mg). In the 6 months I was on Effexor, I continued to have anxious/apprehensive thoughts (no matter what I did in terms of CBT, etc.) and was unmotivated and apathetic. My doctor switched me to Celexa 3.5 weeks (starting at 10 mg, up to 20 mg and now at 30 mg) after weaning off my 150 mg dose of Effexor for two weeks. I was hoping that the swtich to Celexa would alleviate the withdrawal from Effexor. Is it possible to still suffer Effexor withdrawal symptoms even though you have switched to another AD? Also, has anybody had any experience with Celexa for anxiety and panic? Thanks

Tamara

> Hi:
> In my opinion through the experience, ... you seemed to go off of the Effexor too soon, which might have given you a 'BIG problem.' You were on this med., for the past three years, and tried to cut off completely within 4-6 wks is NOT realistic approach to begin with. You need to take MORE time, ... maybe 2 months' duration, even more, ... 3-4 months to spend to accomplish/complete you plan, UNLESS you are getting other A.D. for a replacement of the Effexor. Practically, your systems started yearing for 'A.D.' effect.
>
> In my suggestion, if you would like to stop completely the Effexor, try to spend more time. Just 4-6 wks not enough for your system to adjust this, 'abrupt discontinuation of A.D./Effexor effect.'
>
> BTW, most of the pdocs.'s recommendation/advice on tapering off of psycho. meds. are just in general. There are many variations from person to person. Apparently, your case could be one of those 'hard-to-get-off' cases. Or, you may still need the Effexor, ... at least/mininum dosage of the Effexor.
> H.G.
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jujube thread:398383
URL: http://www.dr-bob.org/babble/20041002/msgs/398562.html